Meds for Epilepsy

Karen - posted on 01/19/2013 ( no moms have responded yet )

5

0

0

Ok, tell me if I am off base here. Not sure how I should be feeling. My son started having seizures in August 2010. He has been on Lamictal since Dec 2011. Started on low dose and worked up to 50 mg twice day. Since starting that, grades are poor to the point of having to be held back in school. Behavior is better but he is older. Emotions are off the charts. Cries over everything. Even sometimes when he just wants to be home, he cries. Thought it could be puberty but testing shows probably not. He is 9 1/2. The Neurologist thinks we should do an EEG on him. He has had 4 total seizures and 3 clean EEG's and video EEG. MRI doesn't show anything either from the past. Said may want to increase the Lamictal to help with the moods such as crying. Just don't understand why they would want to do that if the seizures are controlled. Any ideas?

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms